Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005, Issue 1, Pages 1-11

Approximation of solutions to retarded differential equations with applications to population dynamics

Department of Mathematics and Statistics, Indian Institute of Technology, Kanpur 208 016, India

Received 12 October 2003; Revised 24 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider a retarded differential equation with applications to population dynamics. We establish the convergence of a finite-dimensional approximations of a unique solution, the existence and uniqueness of which are also proved in the process.